# SDR DALA2021052802960

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 63,846 hours, 29,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 ON WALK AROUND FOUND MISSING FLAP TRACK MOVEABLE FAIRING PIVOT COVER ON LT WING INBD FAING NBR 2. CORRECTIVE ACTION: REPLACED MISSING COVER PER REF A320 IPC 27-55-11. (7300823)
